Ergodicity and fluctuations of a fluid particle driven by diffusions with jumps

Guodong Pang, Nikola Sandrić

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study the long-time behavior of a fluid particle immersed in a turbulent fluid driven by a diffusion with jumps, that is, a Feller process associated with a non-local operator. We derive the law of large numbers and central limit theorem for the evolution process of the tracked fluid particle in the cases when the driving process: (i) has periodic coefficients, (ii) is ergodic or (iii) is a class of Lévy processes. The presented results generalize the classical and well-known results for fluid flows driven by elliptic diffusion processes.

Original languageEnglish (US)
Pages (from-to)327-362
Number of pages36
JournalCommunications in Mathematical Sciences
Volume14
Issue number2
DOIs
StatePublished - Jan 1 2016

Fingerprint

Ergodicity
Jump
Fluctuations
Fluid
Fluids
Feller Process
Law of large numbers
Periodic Coefficients
Long-time Behavior
Central limit theorem
Diffusion Process
Fluid Flow
Flow of fluids
Generalise
Operator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{31590411c19e487b98f7e7fa528802dd,
title = "Ergodicity and fluctuations of a fluid particle driven by diffusions with jumps",
abstract = "In this paper, we study the long-time behavior of a fluid particle immersed in a turbulent fluid driven by a diffusion with jumps, that is, a Feller process associated with a non-local operator. We derive the law of large numbers and central limit theorem for the evolution process of the tracked fluid particle in the cases when the driving process: (i) has periodic coefficients, (ii) is ergodic or (iii) is a class of L{\'e}vy processes. The presented results generalize the classical and well-known results for fluid flows driven by elliptic diffusion processes.",
author = "Guodong Pang and Nikola Sandrić",
year = "2016",
month = "1",
day = "1",
doi = "10.4310/CMS.2016.v14.n2.a2",
language = "English (US)",
volume = "14",
pages = "327--362",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",
number = "2",

}

Ergodicity and fluctuations of a fluid particle driven by diffusions with jumps. / Pang, Guodong; Sandrić, Nikola.

In: Communications in Mathematical Sciences, Vol. 14, No. 2, 01.01.2016, p. 327-362.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Ergodicity and fluctuations of a fluid particle driven by diffusions with jumps

AU - Pang, Guodong

AU - Sandrić, Nikola

PY - 2016/1/1

Y1 - 2016/1/1

N2 - In this paper, we study the long-time behavior of a fluid particle immersed in a turbulent fluid driven by a diffusion with jumps, that is, a Feller process associated with a non-local operator. We derive the law of large numbers and central limit theorem for the evolution process of the tracked fluid particle in the cases when the driving process: (i) has periodic coefficients, (ii) is ergodic or (iii) is a class of Lévy processes. The presented results generalize the classical and well-known results for fluid flows driven by elliptic diffusion processes.

AB - In this paper, we study the long-time behavior of a fluid particle immersed in a turbulent fluid driven by a diffusion with jumps, that is, a Feller process associated with a non-local operator. We derive the law of large numbers and central limit theorem for the evolution process of the tracked fluid particle in the cases when the driving process: (i) has periodic coefficients, (ii) is ergodic or (iii) is a class of Lévy processes. The presented results generalize the classical and well-known results for fluid flows driven by elliptic diffusion processes.

UR - http://www.scopus.com/inward/record.url?scp=84959298148&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959298148&partnerID=8YFLogxK

U2 - 10.4310/CMS.2016.v14.n2.a2

DO - 10.4310/CMS.2016.v14.n2.a2

M3 - Article

AN - SCOPUS:84959298148

VL - 14

SP - 327

EP - 362

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

IS - 2

ER -